Doctor insights on:
Risperdal M Tab Medication
Risperidone: Risperidone is a second-generation antipsychotic medication used to treat conditions such as schizophrenia, bipolar disorder, psychotic depression, etc. It can be used off-label for augmentation in treatment-resistant ocd, otsd, and depression. In low doses it is less likely than earlier antipsychotics to cause movement disorders, but the risk increases with dose. ...Read moreSee 1 more doctor answer
Risperidone is a second generation antipsychotic that is fda approved for schizophrenia, bipolar disorder, and behavioral issues with autism. It is generally effective and used commonly. Side effects include sedation, weight gain, increase in lipids and blood sugar, hunger, severe muscle reactions such as dystonia, tremors, among others. It also comes in a ...Read more
If tinnitus was caused by a medication/s then should it disappear when the medication stops (been more than 1 year)? -Risperidone, Cetalipram
Maybe: I know that's unsatisfying - but true. Most providers say it should go away or diminish greatly. But 'may' is not for sure. It also could be that there's other reasons for it too and they remain after side effects are gone. Be examined for the simple wax type causes and ask that provider for ideas. Psych (and other) meds have side effects. Only use w/ care. https://en.wikipedia.org/wiki/Tinnitus ...Read more
I'm on risperidone, mirtazepine and praxis in. Before I was on any medication I had a traumatic event happen and my period stopped.should I beconcerne?
Hope you're talking: ...with someone on a regular basis. Do you know whether or not you have diagnosed with Post traumatic Stress Disorder? If so, then, please look for programs in your area for this special type of stress disorder that requires aggressive intervention...possibly more than what you're getting...for example, are you having nightmares? Wanna chat? www.healthtap.com/drsaghafi ...Read more
Im on Cymbalta 60mg Risperdal 0.25mg can Abilify (aripiprazole) 1mg add to my medication because Risperdal Abilify (aripiprazole) both good for me?
That question is: A good one for your doctor. Those types of medication changes are best made in partnership with a physician who knows you, and your medication history, very well. It would be presumptuous of me to give you advice in this context, but your doc will be happy to discuss this with you at your next visit. Best wishes to you! ...Read more
I experienced some testicular atrophy and ascension when put in risperidone. I switched medications but the atrophy did not get better. Reverseable?
How likely is my severely swelling in my feet and ankles is caused by geodon (ziprasidone)? I'm allergic/sensitive to most similar medications (seroquel, risperdal,
What does Mylan-Risperidone medication to to the body and brain? What are the side effects in taking this medication long term?
Not sure about the: "Mylan" part but risperidone is a potent anti-psychotic which is also used to treat BI-POLAR disorders It is a drug which helps BALANCE the chemicals in the brain which are related to MOOD (AFFECT) and THOUGHT. Discuss the long term effects with the Prescriber!!! It is clear you have to "have a talk"! In the meantime, I hope this helps! DrZ ...Read more
My ocd is getting worse and severe even after medications (luvox, Risperdal) and counseling. What are my options? Hospitalization?
OCD options: Beyond medication, there are clinical psychologists who specialize in treating OCD. Modern behavioral approaches can be helpful. Here's a link to get you started http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0026321/ Peace and good health. None of us can control the uncontrollable. We simply do what we can. ...Read moreSee 1 more doctor answer
What medications are available for a 4 yr old to take with the diagnosis of intermittent explosive and mood disorder?Tried risperidone but weight gain
My partner have recently changed medication from olanzapine to risperdal, to help with his anxiety. He suffers with phycotic episodes. The meds change?
I told my counsellor at school that I have anxiety and stress and then my doctor prescribed me with risperidone is this a medication mistake?
Sounds inappropriate: Risperidone is an antipsychotic used for scjizophrenia and occasionally for bipolar disorder.It is often overused by providers for anxiety and depression for which it is not indicated.I suggest seeing a psychopharmacologist.Risperidone is a heavy drug and should not be used for anxiety and stress.Cognitive behavioral therapy, exercise, sleeping and meditation will do you more good without the risk ...Read moreSee 2 more doctor answers
I recently discovered I take three medications that metabolize by the same liver enzyme, paroxetine 20mg, wellbutrin300mg, risperidone .75mg for 3 yea?
Med interactions: Medications taken together can have interactions with each other, in part because of what you noted--being metabolized by the same liver enzyme. These interactions can have the results of making medications either stronger or weaker (depending on the specific interaction). I would base the evaluation on whether the medications are addressing the symptoms--if not, you should let your doctor know. ...Read moreSee 1 more doctor answer
I took risperidone,i started having breast pain(im a male) since then i stopped the medication but still have pain for a week now, when will itgo away?
Will taking 100mg on Zoloft (sertraline) cause me to gain weight? Will risperidone cause me to gain weight? Is it possible to not take medications with bipolar?
Both can: Bipolar disorder is a serious medical/psychiatric illness and needs to be treated. Consequences of poor treatment or no treatment are devastating; loss of brain cells, poor functioning in life, lower quality of life and rapid cycling of the disorder. Both zoloft (sertraline) and Risperdal you mentioned have weight as side effects more so with Risperdal than zoloft (sertraline). ...Read moreSee 2 more doctor answers
I had asthma as a child, not so much as an adult, and I take clonazepam, fluoxetine and risperidone. What OTC pain medications can I take?
Acetaminophen: OTC is fine, doesn't interact with the medicines you are on, however be cautious with multiple medications. You already are on risperidone which interacts with fluoxetine and clonazepam, watch out for that, keep your follow up, ask your doctor about adjusting dosages or finding alternatives as per his/her clinical judgement, best wishes ...Read more
Im on Zoloft 50mg Buspar (buspirone) 30mg a day Risperdal. 0.25mg im steel not fine witch medication I stop and witch I agmont to bi less medication?
Work with ur MD!: I'm sorry ur still not seeing symptom improvement with buspar, (buspirone) sertraline (an SSRI), and risperdal (an atypical antipsychotic). Never stop psychiatric medication without instruction from ur MD. There are many treatment options available! Let ur doc know how u're feeling, consider scheduling closer appointments, and work together to find the treatment regimen that does work 4 u! Feel better soon! ...Read more